MAUDE Adverse Event Report: EXACTECH, INC. CEMENTED CR FEMORAL; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CEMENTED CR FEMORAL; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number FEMORAL COMPONENTS
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately four years post left tka, this female patient underwent revision due to aseptic loosening.No additional information is available or forthcoming.The device is not available for evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the implant and the bone and patient-related conditions, which led to aseptic (noninfected) loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Corrected fields: d1, h6 clinical codes, h6 component code additional information fields: a2, b2, b5, b7, d4, d10, g, g2, g3, h6 investigation codes.D10: (b)(6), 208-23-18 - cc tibial insert sz 3, 18mm, (b)(6), 204-36-16 - stem extension w/slot 160l x16 mm, (b)(6), 208-06-03 - cc distal fem augment sz 3, 10mm, (b)(6), 208-09-05 - cc stem ext adaptor 5 degree.
 
Event or Problem Description
It was reported via legal documentation that approximately 48 months after a left total knee revision procedure, the patient underwent a second revision procedure to address a loose and migrated femoral component.Initial surgery and revision surgery operative notes were provided.Post operative diagnosis noted: failure of total knee replacement, initial encounter.Intraoperatively it was noted that there was no evidence of gross infection or purulence.It was noted the allograft patellar tendon appeared to be well healed to the bone and incorporated into the tissue; therefore, was left alone.It was noted that polyethylene insert was noted to be removed without issue.The patella was noted to be well fixed.No medical or surgical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6: medical device problem code and investigation codes.H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2025-01670 and 1038671-2025-01747.H11: the reason for the revision reported in this event cannot be confirmed from the information provided but may be the result of femoral loosening, instability, prosthesis wear, and femoral stem loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CEMENTED CR FEMORAL
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13390045
Report Number1038671-2022-00082
Device Sequence Number4999553
Product Code JWH
UDI-Device Identifier10885862053220
UDI-Public10885862053220
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2021
Device Model NumberFEMORAL COMPONENTS
Device Catalogue Number208-01-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer06/10/2022
11/09/2023
06/20/2025
Initial Report FDA Received Date01/29/2022
Supplement Report FDA Received Date07/05/2022
03/26/2025
06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexFemale